RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 3, Pages 88–90 (Mi faa542)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Theorem on Four Support Vertices of a Polygonal Line

V. D. Sedykh

Moscow State Technological University "Stankin"

DOI: https://doi.org/10.4213/faa542

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:3, 216–218

Bibliographic databases:

UDC: 514.17
Received: 25.12.1995

Citation: V. D. Sedykh, “Theorem on Four Support Vertices of a Polygonal Line”, Funktsional. Anal. i Prilozhen., 30:3 (1996), 88–90; Funct. Anal. Appl., 30:3 (1996), 216–218

Citation in format AMSBIB
\Bibitem{Sed96}
\by V.~D.~Sedykh
\paper Theorem on Four Support Vertices of a Polygonal Line
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 3
\pages 88--90
\mathnet{http://mi.mathnet.ru/faa542}
\crossref{https://doi.org/10.4213/faa542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1435144}
\zmath{https://zbmath.org/?q=an:0880.52002}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 3
\pages 216--218
\crossref{https://doi.org/10.1007/BF02509512}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN02600012}


Linking options:
  • http://mi.mathnet.ru/eng/faa542
  • https://doi.org/10.4213/faa542
  • http://mi.mathnet.ru/eng/faa/v30/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tabachnikov, S, “A four vertex theorem for polygons”, American Mathematical Monthly, 107:9 (2000), 830  crossref  mathscinet  zmath  isi  scopus
    2. Akopyan A., Glazyrin A., Musin O.R., Tarasov A., “The extremal spheres theorem”, Discrete Math, 311:2–3 (2011), 171–177  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Ghomi M., “Torsion of Locally Convex Curves”, Proc. Amer. Math. Soc., 147:4 (2019), 1699–1707  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:428
    Full text:134
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020